Alert archive / Florida / Beach Hazards Statements in 2013
Beach Hazards Statement 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this beach hazards statement at Mar 24, 2013, 8:21 PM EDT for Pinellas County, Florida. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2013, 8:21 PM EDT (00:21 UTC)
- Expired
- Mar 25, 2013, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Tampa Bay, FL
County Pinellas County, FL
The radar
The Tampa radar (KTBW), 40 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2028 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
860 WHUS42 KTBW 250021 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 821 PM EDT SUN MAR 24 2013 ...MODERATE RISK OF RIP CURRENTS THROUGH MONDAY.... .ROBUST ONSHORE WINDS AND ELEVATED WAVES ON GULF WATERS WILL MAINTAIN THE RISK OF RIP CURRENTS... FLZ050-051-055-060-062-065-260000- /O.NEW.KTBW.BH.S.0009.130325T0021Z-130326T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 821 PM EDT SUN MAR 24 2013 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A BEACH HAZARDS STATEMENT FOR RIP CURRENTS...WHICH IS IN EFFECT THROUGH MONDAY EVENING. * RIP CURRENTS...MODERATE RISK AT AREA BEACHES TODAY. * POTENTIAL IMPACTS...A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
2 follow-up statements
128 WHUS42 KTBW 251008 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 608 AM EDT MON MAR 25 2013 ...HIGH RISK OF RIP CURRENTS AND HIGH SURF TODAY.... .ROBUST ONSHORE WINDS AND ELEVATED WAVES ON THE GULF WATERS WILL CREATE A HIGH RISK OF RIP CURRENTS AND HIGH SURF ALONG WEST CENTRAL AND SOUTHWEST FLORIDA BEACHES INTO THIS EVENING. FLZ050-051-055-060-062-065-260000- /O.NEW.KTBW.SU.Y.0004.130325T1400Z-130326T0000Z/ /O.CON.KTBW.BH.S.0009.000000T0000Z-130326T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 608 AM EDT MON MAR 25 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. * RIP CURRENTS...HIGH RISK AT AREA BEACHES TODAY. * WAVES AND SURF...3 TO 5 FEET. * TIMING...THIS MORNING INTO THIS EVENING. * IMPACTS...A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. THOSE PLANNING BEACH ACTIVITIES SHOULD USE EXTREME CAUTION WHEN VENTURING INTO THE WATER AND BE AWARE OF A HIGH RISK OF STRONG RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. A HIGH SURF ADVISORY IS ISSUED WHEN DANGEROUS WATER ACTION IS EXPECTED ALONG THE COAST. THIS INCLUDES ROUGH SURF...LARGE BREAKING WAVES...RIP CURRENTS...AND STRONG UNDERTOW. BEACH GOERS ARE URGED TO HEED LIFEGUARD WARNINGS. && $$ HTTP://WWW.WEATHER.GOV/TAMPABAY
415 WHUS42 KTBW 260011 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 811 PM EDT MON MAR 25 2013 ...MODERATE RISK OF RIP CURRENTS THROUGH TUESDAY.... .WIND AND WAVES ON THE OFFSHORE GULF WATERS HAVE DIMINISHED SOME... REDUCING THE THREAT OF HIGH SURF AND A HIGH RISK OF RIP CURRENTS. HOWEVER A MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH TUESDAY EVENING ALONG WEST CENTRAL AND SOUTHWEST FLORIDA BEACHES. FLZ050-051-055-060-062-065-270000- /O.EXP.KTBW.SU.Y.0004.000000T0000Z-130326T0000Z/ /O.EXP.KTBW.BH.S.0009.000000T0000Z-130326T0000Z/ /O.NEW.KTBW.BH.S.0010.130326T0011Z-130327T0000Z/ PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-LEE- 811 PM EDT MON MAR 25 2013 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING... ...HIGH SURF ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A BEACH HAZARDS STATEMENT FOR A MODERATE RISK OF RIP CURRENTS...WHICH IS IN EFFECT THROUGH TUESDAY EVENING. * RIP CURRENTS...MODERATE RISK AT AREA BEACHES TODAY. * POTENTIAL IMPACTS...A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...SNEAKER WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this beach hazards statement went out at Mar 24, 3:50 PM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Mar 24, 3:50 PM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
350 PM EDT SUN MAR 24 2013
.SHORT TERM (TONIGHT - TUESDAY)...
SHOWERS AND THUNDERSTORMS ARE DIMINISHING IN INTENSITY THIS
AFTERNOON AS BEST DYNAMIC FORCING FOR ASCENT HAS SHIFTED OFF TO
THE NORTH AND EAST OF THE FORECAST AREA. SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO DIMINISH IN INTENSITY FROM NORTHWEST TO SOUTHEAST
THROUGH THE REMAINDER OF THE AFTERNOON HOURS. WINDS HAVE
DIMINISHED AS WELL...SO WILL TRANSITION THE WIND ADVISORY OVER TO
A LAKE WIND ADVISORY FOR PINELLAS...HILLSBOROUGH...AND POLK
COUNTIES SOUTHWARD THROUGH 00Z MONDAY.
SHOWER AND THUNDERSTORMS ACTIVITY WILL CONTINUE TO WIND DOWN
THROUGH THE EVENING HOURS...AND SHOULD SEE ANY CHANCE FOR RAIN
SHIFT SOUTH OF THE FORECAST AREA BY 06Z MONDAY. RAIN FREE
CONDITIONS WILL THEN PREVAIL FOR THE REMAINDER OF THE OVERNIGHT
HOURS. LOWS SHOULD BOTTOM OUT IN THE UPPER 40S TO LOWER 50S ACROSS
THE NATURE COAST...MID TO UPPER 50S ACROSS CENTRAL ZONES...AND IN
THE LOW TO MID 60S ACROSS SOUTHERN LOCALES.
MONDAY THROUGH TUESDAY...
COLD HIGH PRESSURE WILL BUILD BACK INTO THE REGION...WITH CLEAR TO
PARTLY CLOUDY SKIES AND RAIN FREE CONDITIONS EXPECTED THROUGH THE
PERIOD. TEMPERATURES WILL RUN WELL BELOW SEASONAL NORMS THROUGH
THE PERIOD AS WELL.
&&
.LONG TERM (TUESDAY NIGHT - SATURDAY)...
OVERALL FORECAST FOR THE LONG TERM REMAINS UNCHANGED WITH A RATHER
COOL PERIOD IN STORE FOR THE REGION. IN THE MID/UPPER LEVELS THE
TROUGH WILL START OUT ALONG THE EASTERN SEABOARD DURING MIDWEEK THEN
SHIFT EAST OUT INTO THE ATLANTIC AS RIDGING BUILDS OVER THE CENTRAL
STATES KEEPING A DRY NORTHWEST FLOW ALOFT ACROSS THE AREA. MEANWHILE
AT THE SURFACE...COLD HIGH PRESSURE AREA WILL BE BUILDING IN FROM
THE LOWER MISSISSIPPI VALLEY TUESDAY NIGHT AND WEDNESDAY THEN GETS
REINFORCED BY ANOTHER HIGH DROPPING INTO THE OHIO VALLEY LATE IN THE
WEEK. THIS SETUP WILL USHER IN COOL DRY AIR WITH TEMPERATURES
SEVERAL DEGREES BELOW NORMAL ANTICIPATED FOR MIDWEEK. 00Z MOS HAVE
COME IN SIMILAR TO YESTERDAY WITH BOTH THE GFS/ECMWF GUIDANCE
SHOWING LOWS IN THE 30S ACROSS THE NATURE COAST TUESDAY NIGHT AND
WEDNESDAY NIGHT WITH THE ECMWF MOS CONTINUING TO BE A COUPLE OF
DEGREES COOLER. THE THREAT OF FROST AND/OR A FREEZE REMAINS ACROSS
THE NATURE COAST BOTH OF THESE NIGHTS. IN GENERAL IT LOOKS LIKE FAIR
AND DRY WEATHER WITH BELOW NORMAL TEMPERATURES DURING MIDWEEK THEN A
MODERATING TREND BACK CLOSER TO NORMAL BY NEXT WEEKEND.
&&
.AVIATION...
A STRONG AND GUSTY SOUTHWESTERLY TO WESTERLY FLOW AHEAD OF TODAYS
COLD FRONT. SHOWERS AND THUNDERSTORMS WILL INCREASE FROM NORTH TO
SOUTH AS THE FRONT NEARS AND DECREASE SIMILARLY AS THE FRONT EXITS
THROUGH. WINDS WILL SHIFT TO THE NORTHWEST WITH FRONTAL PASSAGE
LATER TONIGHT.
&&
.MARINE...
A COLD FRONT WILL MOVE THROUGH THE WATERS THIS EVENING...WITH
WINDS INCREASING TO ADVISORY LEVELS ACROSS ALL WATERS BY DAYBREAK
MONDAY. EXERCISE CAUTION OR ADVISORY HEADLINES ARE THEN EXPECTED
TO CONTINUE THROUGH TUESDAY EVENING ACROSS PORTIONS OF THE WATERS.
IMPROVING CONDITIONS ARE EXPECTED FOR MID TO LATE NEXT WEEK AS
HIGH PRESSURE SETTLES BACK OVER THE AREA.
&&
.FIRE WEATHER...
A VERY DRY AIRMASS FILLS IN BEHIND THE FRONT. HUMIDITY WILL DROP
TO CRITICAL LEVELS FOR SEVERAL HOURS MONDAY AND TUESDAY IN MOST
AREAS. WITH BREEZY NORTHWEST WINDS...INSTANTANEOUS RED FLAG
CONDITIONS WILL BE POSSIBLE IN AREAS WITH HIGHER ERC VALUES. WINDS
WILL DIMINISH WEDNESDAY THROUGH FRIDAY AS HIGH PRESSURE SETTLES
BACK OVER THE AREA...BUT CRITICAL HUMIDITIES ARE EXPECTED IN MOST
AREAS DURING THE AFTERNOON HOURS EACH DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 57 66 46 61 / 20 0 0 0
FMY 64 74 49 69 / 30 0 0 0
GIF 57 71 44 65 / 20 0 0 0
SRQ 61 67 49 63 / 30 0 0 0
BKV 53 66 37 61 / 10 0 0 0
SPG 59 66 52 61 / 20 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT UNTIL 6 PM EDT THIS EVENING FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PASCO-PINELLAS-
SARASOTA.
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
CHARLOTTE-DESOTO-HARDEE-HIGHLANDS-HILLSBOROUGH-LEE-
MANATEE-PINELLAS-POLK-SARASOTA.
GULF WATERS...SMALL CRAFT ADVISORY FROM 2 AM MONDAY TO 6 PM EDT TUESDAY
FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 2 AM TO 6 PM EDT MONDAY FOR
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-TARPON SPRINGS
TO SUWANNEE RIVER OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 AM TO 11 PM EDT MONDAY FOR
BONITA BEACH TO ENGLEWOOD OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 11 AM EDT TUESDAY
FOR BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR TAMPA
BAY WATERS.
&&
SHORT TERM/MARINE/FIRE WEATHER...JELSEMA
LONG TERM/AVIATION...GARCIAHazardous weather outlook, Mar 24, 6:11 AM EDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 611 AM EDT SUN MAR 24 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-242200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 611 AM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION BRINGING SHOWERS AND THUNDERSTORMS INTO WEST CENTRAL AND SOUTHWEST FLORIDA TODAY INTO EARLY TONIGHT. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...MAINLY NORTH OF THE TAMPA BAY AREA. POTENTIAL HAZARDS INCLUDE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL... ISOLATED TORNADOES AND WATERSPOUTS...AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH COULD CAUSE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...WIND AND SEA IMPACT... A BREEZY SOUTHERLY FLOW AT 15 TO 20 KNOTS WILL BECOME ESTABLISHED AHEAD OF THE COLD FRONT TODAY THEN SHIFT TO NORTHWEST AND INCREASE TO AROUND 20 KNOTS BEHIND THE FRONT LATE TONIGHT. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT AND THUS SMALL CRAFT SHOULD EXERCISE CAUTION TODAY WITH SMALL CRAFT ADVISORIES LIKELY BEING NEEDED LATE TONIGHT. ...LAKE WIND IMPACT... A BREEZY SOUTH TO SOUTHWEST FLOW WITH WINDS BETWEEN 20 AND 25 MPH WITH SOME HIGHER GUSTS WILL SETUP TODAY. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT AND THUS A LAKE WIND ADVISORY IS IN EFFECT. ...RIP CURRENT IMPACT... THE BREEZY WINDS WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. BEACH GOERS SHOULD USE CAUTION WHEN IN OR NEAR THE WATER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...WIND AND SEA IMPACT... BREEZY NORTHERLY WINDS BEHIND THE COLD FRONT WILL CONTINUE INTO TUESDAY AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED DURING THIS TIME. ...EXCESSIVE COLD IMPACT... MUCH COOLER DRIER AIR WILL MOVE INTO THE REGION EARLY THIS WEEK WITH OVERNIGHT LOW TEMPERATURES EXPECTED TO FALL INTO THE 30S ACROSS PORTIONS OF THE NATURE COAST MONDAY NIGHT...TUESDAY NIGHT AND WEDNESDAY NIGHT. DURING MONDAY NIGHT WINDS WILL REMAIN BETWEEN 5 AND 10 MPH AND THIS SHOULD LIMIT THE THREAT OF FROST AND FREEZING TEMPERATURES. HOWEVER...DURING TUESDAY NIGHT AND WEDNESDAY NIGHT WINDS SHOULD DIMINISH AND THERE WILL BE A CHANCE OF SOME FROST AND FREEZING TEMPERATURES DURING THESE NIGHTS FROM ABOUT HERNANDO AND SUMTER COUNTIES NORTHWARD. ...FIRE WEATHER IMPACT... LONG DURATIONS OF CRITICAL RELATIVE HUMIDITY WILL BE POSSIBLE MONDAY THROUGH THURSDAY WHICH COULD PRODUCE RED FLAG CONDITIONS OVER PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
In the hours before
Local storm report, Mar 24, 2:26 PM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
226 PM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 8 SE SPRING HILL 28.35N 82.48W
03/24/2013 E1.00 INCH PASCO FL BROADCAST MEDIA
WTVT-TV RELAYED A VIEWER REPORT OF QUARTER-SIZED HAIL IN
FIVAY JUNCTION.
&&
RGARCIALocal storm report, Mar 24, 2:38 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
238 PM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG 4 ESE LACOOCHEE 28.45N 82.11W
03/24/2013 PASCO FL EMERGENCY MNGR
PASCO COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF
WIDESPREAD WIND DAMAGE IN NORTHEAST PASCO COUNTY.
&&
RGARCIALocal storm report, Mar 24, 2:45 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
245 PM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG DADE CITY 28.36N 82.20W
03/24/2013 PASCO FL BROADCAST MEDIA
MULTIPLE BROADCAST MEDIA OUTLETS ARE REPORTING WIND
DAMAGE IN THE DADE CITY AREA INCLUDING DOWNED WIRES AND
TRANSFORMER FIRES.
&&
RGARCIALocal storm report, Mar 24, 3:34 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
334 PM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM MARINE TSTM WIND 1 SE CEDAR KEY 29.14N 83.03W
03/24/2013 M26.00 MPH LEVY FL BUOY
CDRF1 RECORDED A WIND GUST OF 26 MPH.
1014 AM MARINE TSTM WIND 99 WSW CEDAR KEY 28.51N 84.51W
03/24/2013 M47.00 MPH XXX XX BUOY
BUOY 42036 REPORTED A 41 KNOT GUST.
1152 AM TSTM WND GST 1 N BEVERLY HILLS 28.93N 82.46W
03/24/2013 M34.00 MPH CITRUS FL MESONET
MESONET STATION DW1496 REPORTED A WIND GUST OF 34 MPH.
0117 PM HAIL HUDSON 28.36N 82.70W
03/24/2013 E1.00 INCH PASCO FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL IN HUDSON.
0120 PM HAIL 1 N HUDSON 28.37N 82.70W
03/24/2013 E0.88 INCH PASCO FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL NEAR US 19 AND
LITTLE ROAD IN HUDSON.
0135 PM TSTM WND GST HERNANDO COUNTY AIRPORT 28.47N 82.46W
03/24/2013 M48.00 MPH HERNANDO FL ASOS
HERNANDO COUNTY AIRPORT ASOS REPORTED A 42 KNOT GUST.
0152 PM TSTM WND DMG 4 ESE LACOOCHEE 28.45N 82.11W
03/24/2013 PASCO FL EMERGENCY MNGR
PASCO COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF
WIDESPREAD WIND DAMAGE IN NORTHEAST PASCO COUNTY.
0159 PM TSTM WND DMG HERNANDO COUNTY AIRPORT 28.47N 82.46W
03/24/2013 HERNANDO FL LAW ENFORCEMENT
HERNANDO COUNTY SHERIFFS OFFICE HAS RECEIVED NUMEROUS
REPORTS OF TREES DOWN THROUGHOUT HERNANDO COUNTY.
0205 PM HAIL 8 SE SPRING HILL 28.35N 82.48W
03/24/2013 E1.00 INCH PASCO FL BROADCAST MEDIA
WTVT-TV RELAYED A VIEWER REPORT OF QUARTER-SIZED HAIL IN
FIVAY JUNCTION.
0215 PM TSTM WND DMG DADE CITY 28.36N 82.20W
03/24/2013 PASCO FL BROADCAST MEDIA
MULTIPLE BROADCAST MEDIA OUTLETS ARE REPORTING WIND
DAMAGE IN THE DADE CITY AREA INCLUDING DOWNED WIRES AND
TRANSFORMER FIRES.
&&
RGARCIALocal storm report, Mar 24, 4:03 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
403 PM EDT SUN MAR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 3 WSW SPRING HILL 28.43N 82.60W
03/24/2013 E1.00 INCH HERNANDO FL PUBLIC
PUBLIC REPORTED QUARTER-SIZED HAIL SOUTH OF COUNTY LINE
ROAD IN PASCO COUNTY. TIME ESTIMATED BASED OFF RADAR.
&&
RGARCIAThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:41 PM EDT | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk | 9 hr |
| Mar 25, 4:45 AM EDT | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 15 hr |
| Mar 25, 5:52 AM EDT | Red Flag Warning | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 15 hr |
| Mar 25, 6:08 AM EDT | High Surf Advisory | TBW | Pinellas | 14 hr |
| Mar 25, 4:06 PM EDT | Freeze Watch | TBW | 24 hr |
Nearby
Beach Hazards Statements in Florida, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.